# SDR HEEA0012306

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 7645001078101
- Condition: Failed
- Location: Eng Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL TEMP NEEDLE OSCILLATING INTERMITTENTLY.
